Home » Price Comparison » Home & Kitchen » Furniture » EAN 7103444604384

100 Ibuprofen Packs with 2 Tablets , First Aid , Guardian

by Guardian
Price comparison product image 100 Ibuprofen Packs with 2 Tablets ,  First Aid ,  Guardian
Brand
Guardian
Great deal on portable pain and cold relief tablets. Use for temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, arthritis, and for the reduction of fever. These Ibuprofen packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Ibuprofen 200 mg.
Loading offers ...
* The prices and shipping costs may have changed since the last update. It is technically not possible to update the prices in real time. The time of purchase on the Website of the seller is used as the reference.

Latest products for Price Comparison